# SDR ZZDA2009332

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27F ESCAPE PATH WIRE BUNDLE LOOSE.  FOUND ESCAPE PATH LIGHTING WIRE BROKEN.  PERFORMED TRA 17-33-TR00024 SECTION 1; OPS CHECK GOOD; OK FOR SERVICE.
